# SDR YYFA201406001

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,831 hours, 22,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0111
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 INFLATION BOTTLE PRESS LOW.
